advertisement
Question
Posted by: Sashi | 2010-01-11

Weightloss and birth control pill

Comlpiments of the new year Doc.Hope u are well.Doc I have a very puzzling situation that I hope u can assist with.I started using birth control pill two years ago because of a bad PMS and birth control was recommended. To my suprise I lost 12kgs without trying but PMS wasnt better in anyway.After a year I decided to stop taking the pill cause it didnt help with PMS and I gained weight Immediately.Then I decided to take the pill again to see what will happens.I lost weight again.the pill for some reason stabilise my weight.

Is there any explanation for this ?

It also means I will have to take thepill for the next five years cause I dont want kidz for the next five year.In total its going to be 7 years of using the pill.will this affect my fertility in anyway?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A few women do lose weight on the Pill, probbaly due to decreases appetite. Taking the Pill for 7 years will not affect your longterm fertility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Thembs | 2010-01-13

Sashi, which pill were you using?

Reply to Thembs
Posted by: gynaedoc | 2010-01-12

A few women do lose weight on the Pill, probbaly due to decreases appetite. Taking the Pill for 7 years will not affect your longterm fertility.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement